Nash equilibria and values through modular partitions in infinite games - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics Year : 2012

Nash equilibria and values through modular partitions in infinite games

(1, 2) ,
1
2

Abstract

no abstract

Dates and versions

hal-01186143 , version 1 (24-08-2015)

Identifiers

Cite

Marianne Morillon, Patricia Spinelli. Nash equilibria and values through modular partitions in infinite games. Discrete Mathematics, 2012, 312 (6), pp.1201-1212. ⟨10.1016/j.disc.2011.12.005⟩. ⟨hal-01186143⟩
115 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More